# SDR DALA2022021000892

- Difficulty date: February 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 65,712 hours, 21,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 EXIT SIGN AT ROW 39 DAMAGED BY PAX BAG. CORRECTIVE ACTION: RE-ATTACHED COVER , IOS CK GOOD. (8153764)
